# SDR HNAA2012112601071

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,434 hours, 57,879 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: UNKNOWN
- Condition: Failed
- Location: Nr 2 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RT AC BUSS CAUTION LIGHT ILLUMINATED WITH FAILURE OF ASSOCIATED SYS.  REMOVED NR 2 PROP BRUSH BLOCK ASSY IAW AMM 61-10-11.  OPS CHECKED SLIP RINGS ON NR 2 PROP IAW AMM 61-10-00.  GROUND RAN ACFT. OPS CHECKED GOOD.
